# SDR SWAA2024111157941

- Difficulty date: November 7, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 50,172 hours, 30,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE NEEDS REPOSITIONED<[01] REPOSITIONED FWD ENTRY SLIDE PER MM 25-66-00 AND MT 725-61-06
